Does gear cause Pan...
 
Notifications
Clear all

Does gear cause Panic attacks/ Anxiety?

15 Posts
14 Users
0 Likes
248 Views
 Alac
(@alac)
Active Member
Joined: 2 months ago
Posts: 5
Topic starter  

Ive been training hard for a year and a half and im about to take Kalpa Boldaxyl 300, Dbol, acetate.. The last year ive gotten bad panic attacks/ anxiety. Im on Lexapro now and have gotten 99% better. Im really dedicated with diet and training have my PCT down packed. Im set to go but my worries of juice giving me anxiety/ panic attacks is giving me 2nd thoughts. any suggestions? advice? thanks in advance... really hoping for positive responses.


   
Quote
Valkyl
(@valkyl)
Estimable Member
Joined: 2 years ago
Posts: 213
 

Most Juice raises BP, higher BP has been linked to panic attacks.


   
ReplyQuote
 Alac
(@alac)
Active Member
Joined: 2 months ago
Posts: 5
Topic starter  

Im pretty sure panic attacks/ high anxiety cause high BP and thats how its linked other than that am i ok??? :::Hopes::::


   
ReplyQuote
ncstate
(@ncstate)
Active Member
Joined: 1 year ago
Posts: 14
 

I think you should have no problem & be fine Alac, no need to worry 😉 take at easy bro and much luck!!


   
ReplyQuote
(@agonist)
Active Member
Joined: 1 year ago
Posts: 9
 

I remember my first shot.I was so scared that I thought I was gonna pass out.I had to sit down on the edge of the bath tub.But as I started to do them more and more I now LOVE them and look foward to it.Kinda crazy huh...... I've heard that EQ can cause anxiety,but I've never had a problem with it.I think it's all in your mind just tell youself that this is all right and you should be cool............


   
ReplyQuote
(@jizzacked)
Active Member
Joined: 2 years ago
Posts: 8
 

deca was the worst for me.... if it persists with just the lexapro, see your doc again and tell him its not doing the trick, some benzo or other type of drug may be given for those extra rough days.


   
ReplyQuote
ripper
(@ripper)
Trusted Member
Joined: 2 years ago
Posts: 76
 

sometimes it does for me... usually when i'm waiting for it to arrive from a large order. i get anxiety as i track it through customs and sometimes i get panic attacks when im expecting it and the doorbell rings and i open the door to see the postman... about a week after its delivered the panic/anxiety seems to subside.


   
ReplyQuote
(@awolf472)
Active Member
Joined: 2 years ago
Posts: 9
 

tren acetate definately causes axaiety/panic attacks. other than that, i have not experienced it on any other steroid.:)


   
ReplyQuote
(@power)
New Member
Joined: 6 years ago
Posts: 3
 

I thought the panic attacks were caused by fear of the DEA or customs showing up with your package and a search warrant? PWR


   
ReplyQuote
Wide
 Wide
(@wide)
Active Member
Joined: 2 years ago
Posts: 19
 

I've experienced it with drugs like d-bol and anadrol that cause water retention, water retention causes elevated blood pressure, and if elevated blood pressure causes panic attacks,, well,, there ya go..


   
ReplyQuote
(@big-tommy-jeans)
Active Member
Joined: 1 year ago
Posts: 8
 

The literature on the psych affects A.S. use has on humans is pretty skimpy, but the long of the short of it is high levels of test or a.s. in your system will alter your mood. While the literature doesn't necessarily support it, we all know it. We feel jacked, more aggressive, more assertive, more ...... manly when we're on. My take on the whole thing, and I'm not a M.D, even though I represent M.D.'s, is that we all have a predisposition to certain psych issues. No one is without some form of psych issue. Let's face it, we can all be labeled with something. Yeah... labels.... they suck.....but anyway, my take on it is that given the alpha male effects of test and/or a.s. I would hypothesize that high levels (ie., mgs) of test and/or a.s. may caues our own latent psych issues to manifest themselves more strongly. Case in point. Most people say they get pissy when they take Tren. However, I know more sensitive people who get more sensitive when taking tren. Further, I also know more cerebral people who get more cerebral when taking tren. Simply put, we're all different. My take on it is that A.S. use in high levels can ascerbate whatever psych issue or predominant personality we may have. Assholes become bigger assholes, pussys become bigger pussys, etc. I recently asked one of my psych clients about his take on roid rage. He told me that he believes it exists and the way to prevent it was to "lower the dosage." He basically confirmed what I wrote above. This person used a while back, still lifts and has a great physique for someone who's a half century. Thus, I guess I would answer your question "if" you think you're having anxiety issues while on AS, try altering your dosages a little bit till the symptoms subside. Then re up the dosages and see how your body responds. If the anxiety returns, then you know your threshold. If you choose to go forward then you you've decided that you can live with the anxiety. If you chose to go back, then you've confronted and realized something about yourself that you'll have to deal with on a mental level (although anti anxiety meds may be an alternative - but I've also read that they kill natural test levels). Good luck either way, Later, Pinus STrobus aka the Big Tree


   
ReplyQuote
RacerXHGH
(@racerxhgh)
Eminent Member
Joined: 2 years ago
Posts: 33
 

My brother has anxiety/panic attacks and is on a shitload of meds that help tremendously. He's currently in week ten running 75mgTren/75mg TestP ED and he has had no setbacks in his mental state whatsoever. His anger fuse is a little shorter, but, that's it. You may want to start the first couple weeks off with low doses to see what if any negative effects there are. Everyone's different, so don't take this as written in stone. I love the smell of Tren on my hairy wife's breath!:D


   
ReplyQuote
(@psyke)
New Member
Joined: 3 months ago
Posts: 2
 

i also had panic attacks,anxiety. meds balance and help alot. you should be fine.


   
ReplyQuote
Cole Kingsly
(@cole-kingsly)
Active Member
Joined: 2 years ago
Posts: 11
 

During my brief cycle that I did over the summer I had problems after the first few weeks. After injecting I would fill my head with thoughts that I didn't feel good etc... It was all in my head. So I started doing my shots right before bed so I wouldn't be awake to think about it. Cole


   
ReplyQuote
(@blackdream71)
New Member
Joined: 5 months ago
Posts: 2
 

Whenever you excessively raise the amount of hormones in your body(such as shooting roids) this can cause panic attacks/anxiety, that's why i always had Ativan or Valium around when i did my cycles.......;)


   
ReplyQuote
Share: